Aspirin - Single Dose Aspirin Packets Wholesale Direct & Bulk Boxes

Regular Aspirin - Generic Aspirin available in single dose packages and dispenser boxes & SmartTab EzRefill Aspirin Tablets. - ALSO SEE Brand Name Aspirin
We offer single dose packets with the aspirin dosage for pain, 325 mg aspirin, bayer aspirin, aspirin 325 mg, aspirin buffered, aspirin 325, uncoated aspirin, & more! Buy our bulk aspirin at wholesale direct pricing - Generic or name brand - whatever suits your requirements... we've got it!

Aspirin - Convenient packs and bulk dispenser boxes - Generic for money savings and name brand

Aspirin Tablets, 5 Grain - 100 per box

Aspirin Tablets, 5 Grain - 100 per box

ITEM / SKU: H410 / H-410

Comparable to Bayer aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

50 2-Packs - 100 Per Dispenser Box

Aspirin Tablets, 5 Grain - 250 per box

Aspirin Tablets, 5 Grain - 250 per box

ITEM / SKU: I411 / I-411

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

125 2-Packs - 250 Per Dispenser Box

Aspirin Tablets, 5 Grain - 500 per box

Aspirin Tablets, 5 Grain - 500 per box

ITEM / SKU: J412 / J-412

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps reduce a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

250 2-Packs - 500 Per Dispenser Box

Aspirin Tablets, 5 Grain - 20 per box

Aspirin Tablets, 5 Grain - 20 per box

ITEM / SKU: A400 / A-400

Comparable to Bayer Aspirin, our 5-grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

10 2-Packs - 20 Tablets Per Single Unit Box

Aspirin Tablets, 10 packs of 2 tablets, 20 each


Aspirin Tablets, 10 packs of 2 tablets, 20 each

ITEM / SKU: FAE-7004

Aspirin Tablets, 2 tablets per pkg/10 pkgs of 2 tablets

Comparable to Bayer Aspirin, these aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

Click Here to View More Images of Aspirin Tablets & Details
Aspirin Tablets, 10 packs of 2 tablets, 20 each

Individually packaged for single use, the tablets come boxed and ready to snap into place in our Workplace and Food Service Cabinets. Each box includes a SmartTab ezRefill indicator tab that alerts you when it's time to reorder. 10 packages of 2 per box.

The Smart Tab ez Refill System from First Aid Only & First Aid Exchange offers the unique benefit of giving you an easy way to reorder supplies at the right time.

Also part numbers: FAE-7004-R
SmartTab™ EzRefill / Smart Tab 7004

Product may vary from image

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 10 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs. ( 10 x 2 = 20 tablets)

Key Chain Pill / Vitamin / Medicine Carrier - Orange

Key Chain Pill / Vitamin / Medicine Carrier - Orange

ITEM / SKU: PRE-193/O

Key Chain Pill / Vitamin / Medicine Carrier - OrangeEver need an Aspirin or Ibuprofen?
Wonder where to keep them?
Our single dose packets fit well in the pocket carrier.
Great for all your Medications, Supplements, etc.
Our handy keychain pill carrier has a tight velcro closure to assure your meds don't drop out.
Attach to your keys and keep handy in your purse or wallet - you'll always know where to find it (just like your keys you never misplace!)

Copyright © 2001 - First-Aid-Product.com, a division of Express Companies, Inc., & a Member of the Safety.com family of Safety Providers - all rights reserved


Red Cross Ready Rating Program - Member 2011



F-A-P News